Linear -Difference Equations

  • M.H. Abu Risha

    Cairo University, Egypt
  • M.H. Annaby

    Cairo University, Egypt
  • Z.S. Mansour

    Cairo University, Egypt
  • Mourad E. H. Ismail

    University of Central Florida, Orlando, United States


We prove that a linear -difference equation of order n has a fundamental set of -linearly independent solutions. A -type Wronskian is derived for the th order case extending the results of Swarttouw–Meijer (1994) in the regular case. Fundamental systems of solutions are constructed for the -th order linear -difference equation with constant coefficients. A basic analog of the method of variation of parameters is established.

Cite this article

M.H. Abu Risha, M.H. Annaby, Z.S. Mansour, Mourad E. H. Ismail, Linear -Difference Equations. Z. Anal. Anwend. 26 (2007), no. 4, pp. 481–494

DOI 10.4171/ZAA/1338